Buyer Be Weary –

Oct 26, 2018 – Melatonin is a sleeping supplement that’s getting more and more popular. Many people even give it to their kids. An El Dorado doctor says she’s seeing people take two or three times more than the recommended dose. “More people are looking for solutions to help them sleep. People are increasingly looking for more natural remedies, again, because this is a supplement that’s something people view as natural and safe even though taking it in large doses it’s not,” said Aubrey Ralston. It’s tough to overdose on the supplement, but too much can cause serious problems in extreme cases. “You can have some nausea,” said Ralston. “You can also have some overly sleepy kind of behavior where you might become so tired that eventually you would stop breathing if it’s excessive amounts of melatonin.” Some brands taste like candy, so you’ll want to watch your kids with it.

Full Story @ WIBW.com

%d bloggers like this: